# SDR SWIA202411120909

- Difficulty date: September 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 51,276 hours, 33,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 BEAM HAS CORROSION FWD SIDE @ LBL 6 APPOX.     (C-CHECK RO 11/9/2024)    REMOVED AND REPLACED 280 BEAM @ LBL 6 IAW CRJ700 SRM 51-42-06 AND SRM 53-11-41. TASK CARD 53-900-1002-SKY COMPLETED, M-337 ATTACHED
